# SDR SWIA200820553

- Difficulty date: September 30, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 13,307 hours, 11,556 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT ENGINE AFT THRUST MOUNT CORRODED.  REPLACED PER AMM.
